Help!!!!

  1. New Member
    barry2313's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Nov 2011
    Posts
    71
    Rep Power
    75
    Level
    8
    Lv. Percent
    1.84%

    Help!!!!


    I am currently on a test p and anavar cycle. I inject EOD and 2 days ago my 9th injection I injected my right ass check for the third time. Now 2 days later (I injected my left ass check today) I have a lump under my skin the size of a quarter. It doesn't really hurt to bad it's not red but it is a little swollen. I am concerned about this lump I'm wondering if Anyone has a explanation for this. And it is right were I injected.

  2. New Member
    barry2313's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Nov 2011
    Posts
    71
    Rep Power
    75
    Level
    8
    Lv. Percent
    1.84%

    Bump
  3. Elite Member
    howwedo107's Avatar
    Stats
    5'8"  200 lbs.
    Join Date
    Dec 2011
    Posts
    5,313
    Rep Power
    1977800
    Level
    66
    Lv. Percent
    5.9%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    It happens from time to time it's just a knot in the muscle bro it's fine
    Email me for free prodigy samples
    Ricky@pni-online.com
    www.pni-online.com
    •   
       

  4. Senior Member
    Rhadam's Avatar
    Stats
    6'0"  196 lbs.
    Join Date
    Dec 2010
    Posts
    2,829
    Rep Power
    623410
    Level
    47
    Lv. Percent
    96.74%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by barry2313 View Post
    I am currently on a test p and anavar cycle. I inject EOD and 2 days ago my 9th injection I injected my right ass check for the third time. Now 2 days later (I injected my left ass check today) I have a lump under my skin the size of a quarter. It doesn't really hurt to bad it's not red but it is a little swollen. I am concerned about this lump I'm wondering if Anyone has a explanation for this. And it is right were I injected.
    Happens if you inject there too frequently. You should be pinning multiple sites, wait at least a week before pinning the same site again. So skip that specific site/group for a while until it goes away.
    ~ Serious Nutrition Solutions ~
    Ask me about Reload. Free SNS for your labels
    Rhadam [@] seriousnutritionsolutions.com
  5. New Member
    williamw222's Avatar
    Join Date
    Dec 2012
    Posts
    4
    Rep Power
    27
    Level
    2
    Lv. Percent
    39.5%

    That sounds like a bit of scar tissue build up, I had that on my first ever course ended up in docs and there were about to operate and cut out what they thought was a cyst until the specialist saw me walking around so gave it an ultra sound and said it was no more than scar tissue!!!! So I think I will be fine mate....it should go back to normal within a week.....when I do a prop or mast cycle I jab every other day using my glutes and delts
  6. Senior Member
    Rhadam's Avatar
    Stats
    6'0"  196 lbs.
    Join Date
    Dec 2010
    Posts
    2,829
    Rep Power
    623410
    Level
    47
    Lv. Percent
    96.74%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by williamw222 View Post
    That sounds like a bit of scar tissue build up, I had that on my first ever course ended up in docs and there were about to operate and cut out what they thought was a cyst until the specialist saw me walking around so gave it an ultra sound and said it was no more than scar tissue!!!! So I think I will be fine mate....it should go back to normal within a week.....when I do a prop or mast cycle I jab every other day using my glutes and delts
    You should probably use more than 2 sites for EOD cycles lol. And by "should" i mean: "must."
    ~ Serious Nutrition Solutions ~
    Ask me about Reload. Free SNS for your labels
    Rhadam [@] seriousnutritionsolutions.com
  7. New Member
    barry2313's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Nov 2011
    Posts
    71
    Rep Power
    75
    Level
    8
    Lv. Percent
    1.84%

    I use thighs and glutes. But today(3 days after the injection) it is still there but the site is now hot and a little red. Is this bad? I don't want to go to the doctors.
  8. Senior Member
    Rhadam's Avatar
    Stats
    6'0"  196 lbs.
    Join Date
    Dec 2010
    Posts
    2,829
    Rep Power
    623410
    Level
    47
    Lv. Percent
    96.74%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by barry2313 View Post
    I use thighs and glutes. But today(3 days after the injection) it is still there but the site is now hot and a little red. Is this bad? I don't want to go to the doctors.
    It should heal after a week or so, if the problem persists see a doctor. You need more sites than just quads and glutes. Add delts at least, they are easy and a large muscle group. Otherwise, look in to bicep/calf/chest for another IM site.
    ~ Serious Nutrition Solutions ~
    Ask me about Reload. Free SNS for your labels
    Rhadam [@] seriousnutritionsolutions.com
  9. Elite Member
    howwedo107's Avatar
    Stats
    5'8"  200 lbs.
    Join Date
    Dec 2011
    Posts
    5,313
    Rep Power
    1977800
    Level
    66
    Lv. Percent
    5.9%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    I like the swelling part always gives me 2-3" of girth for a few days :P
    Email me for free prodigy samples
    Ricky@pni-online.com
    www.pni-online.com
  10. Senior Member
    Rhadam's Avatar
    Stats
    6'0"  196 lbs.
    Join Date
    Dec 2010
    Posts
    2,829
    Rep Power
    623410
    Level
    47
    Lv. Percent
    96.74%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by howwedo107 View Post
    I like the swelling part always gives me 2-3" of girth for a few days :P
    I heard that's why you always inject in to the penis.

    T/F ????
    ~ Serious Nutrition Solutions ~
    Ask me about Reload. Free SNS for your labels
    Rhadam [@] seriousnutritionsolutions.com
  11. Elite Member
    howwedo107's Avatar
    Stats
    5'8"  200 lbs.
    Join Date
    Dec 2011
    Posts
    5,313
    Rep Power
    1977800
    Level
    66
    Lv. Percent
    5.9%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    Quote Originally Posted by Rhadam View Post

    I heard that's why you always inject in to the penis.

    T/F ????
    Oh yeah like putting a sick on it THEN you put the condom on
    Email me for free prodigy samples
    Ricky@pni-online.com
    www.pni-online.com
  

  
 

Similar Forum Threads

  1. maybe this will help BDC, creatine info.
    By ralph4u2c in forum Supplements
    Replies: 3
    Last Post: 08-08-2012, 07:11 PM
  2. Need Help: I got Sore Nipples!
    By Big Masa in forum General Chat
    Replies: 20
    Last Post: 01-26-2003, 02:31 AM
  3. Need some help with tight hamstrings
    By Matthew D in forum General Chat
    Replies: 7
    Last Post: 10-31-2002, 08:21 AM
  4. final help
    By shady in forum Anabolics
    Replies: 22
    Last Post: 10-25-2002, 01:58 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in